Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i8.20
pages 16-25

Algorithm for Solving Two-Criteria Problem of Optimal Portfolio of Risky Assets

Fedor G. Garashchenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Victor R. Kulian
Kiev National Taras Shevchenko University, Kiev
Valentina N. Petrovich
Kiev National Taras Shevchenko University, Kiev
Elena A. Yun'kova
Vadym Hetman Kiev National Economic University, Kiev

SINOPSIS

New mathematical problems statements are formulated and constructive algorithms for solving diversification problem of risky assets portfolio are developed. The optimal portfolio diversification problem is formulated based on the models of formation dynamics of the market value of one share and the portfolio of shares. Such statement enables us, by applying the allowable and effective sets, to solve the problem of optimal portfolio diversification constructively taking into account quantitative and qualitative constraints on the portfolio structure. Algorithms of this type are often applied for designing trading robots.

REFERENCIAS

  1. Sharpe William F., Gordon J. Alexander, Jeffrey W. Bailey, Investments [Russian translation], Infra-M, Moscow, 1999.

  2. Garashchenko F.G., Kulian V.R., Rutitskaya V.V., Qualitative analysis of mathematical models of investment management, Kibernetika i vychislitelnaya tekhnika, 2005, No. 148, 3–10.

  3. Garashchenko F.G., Kulian V.R., Petrovich V.N., Yunkova E.A., Mezhdunarodnyi nauchno tekhnicheskiy zhurnal “Problemy upravleniya i informatiki”, 2016, No. 4, 124–136.

  4. Garashchenko F.G., Kulian V.R., Yunkova O.O., Identification of parameters of market assets dynamics, Systemni doslidzhennya i informatsiyni tekhnologii, 2015, No. 2, 72–83.


Articles with similar content:

Simulation of the Dynamics and Diversification of Stock Portfolio
Journal of Automation and Information Sciences, Vol.48, 2016, issue 7
Elena A. Yun'kova, Victor R. Kulian , Fedor G. Garashchenko, Valentina N. Petrovich
Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk
Analytic Designing of Regulators for System with Singular Perturbations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Sergey A. Dubovik
Formalization of an Optimal Control Problem of Large Systems in Critical Modes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Anna V. Rudakova